# SDR CALA2025020502218

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 66,937 hours, 20,612 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 1934
- Condition: Odor
- Location: Zone 900
- Part time: 75,849 hours, 23,352 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PLASTIC BURNING SMELL IN AFT HALF OF CABIN LOCATION UNKNOWN.  NO SMOKE SEENPER CREW DEBRIEF ELECTRICAL, PLASTIC BURNIMG SMELL FROM DOORS 2 TO 4 ROWS AFT OF DOORS 3. MORE PROMINENT 4 ROWS FWD TO 4 ROWS AFT OF DOORS 3 SMOKE, REF. EC/RA 0500-01014. OPERATED APU, APU BLEED OPEN, ISOLATION VALVE OPEN, LEFT AND RIGHT AIR CONDITIONING PACKS ON AND IN AUTO. OPERATED AFT GALLEY OVENS 411, 412, 413, 414 AT 350 DEG FOR 20 MINUTES. OPERATED COFFEE MAKERS 415, 416, COFFEE WARMERS 408, 409. IN AFT GALLEY. THEN WALKED THROUGH AIRCRAFT CABIN AND AFT CABIN. NO ODORS NOTED, NO BURNING PLASTIC ODOR NOTED. "FOUND SMALL AIR LEAK AT UPPER RIGHT DOOR CORNER OF OVEN 413". PERFORMED AIRCRAFT EXTERNAL WALK AROUND INSPECTION INCLUDING INSIDE OF FWD E & E COMPARTMENT. NO FINDINGS IN E & E COMPARTMENT. "FOUND EVIDENCE OF OIL LEAK IN #2 ENGINE TAIL PIPE EXHAUST BYPASS DUCT BELOW TURBINE EXHAUST ON 12-O-CLK, 9-O-CLK AND 6-O-CLK STRUTS."  PERFORMED ENG RUNS AND OPERATED PACKS REF EC/RA # 0500-01014. POWER RUN UP UP TO 1.6 AS IN PILOT REPORT SMOKE,ODOR FORM 46-6020. NO BURNING SMELL THROUGH OUT ENTIRE A/C CABIN.  OPENED FAN COWLS FOR #1 AND #2 ENG AFTER ENGINE RUNS, INSPECTED FOR ACTIVE LEAKS NONE NOTED CLOSED FAN COWLS FOR #1 AND #2 ENGINES AFTERREF LOG #3769259. REPLACED THE AFFECTED OVEN 413 IN AFT GALLEY. NOTED AIR LEAK AND BURNED AREA AROUND SEAL.
